Groups with incidence condition for noncyclic subgroups

Authors

  • Ya. D. Polovitskii
  • N. S. Chernikov
  • V. L. Chechulin

Abstract

We give a description of groups with incidence condition for noncyclic subgroups to within minimal noncyclic subgroups. We present a complete constructive description of locally graded groups (in particular, arbitrary locally finite groups) satisfying this condition.

Published

25.04.1996

Issue

Section

Research articles

How to Cite

Polovitskii, Ya. D., et al. “Groups With Incidence Condition for Noncyclic Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 4, Apr. 1996, pp. 533-9, https://umj.imath.kiev.ua/index.php/umj/article/view/5316.